I stopped taking my birth control over a month ago- last week I had my normal cycle (started one day early7/20 - 7-25) and it was extremely heavy with small clots. I went throught tampons every couple of hours. I also never had my usual signs like cramping or lower back pain... it just sprung on me.
I called my doctor and she told me to take a Preg. Test and if it was negative to take 600-800mg of Advil to ease discomfort and the flow. The test was negative so I took the Advil and it did help with everything...
My cycle officially ended Sunday (7/25) (as normal) but Friday night 7/30 I was spotting again. Then last night 8/1 was spotting again.
What is the cause of this? Is something wrong should I call my doctor back? Or take another PT?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.